# SDR RAIA00409001

- Difficulty date: September 1, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 9,486 hours, 7,979 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD - LAV SMOKE MESSAGE DURING CLIMB.  MAINTENANCE PERFORMED OPS CHECK OF BOTH ENGINE AND APU BLEED AIR SYSTEMS AND COULD NOT DUPLICATE MALFUNCTION.
